# SDR FDEA201610073480

- Difficulty date: October 7, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,095 hours, 18,437 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DETAILED INSPECTION IAW WIC 57C1501 STEP 2,  FOUND CORROSION ALONG REAR SPAR UPPER CAP  AT LT WING XORS 685.65 TO 706.65 CORROSION REWORKED IAW EA 1-5710-T0328871 PT 1.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
